Alert archive / Ohio / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 61, NWS Cleveland, OH
NWS Cleveland, OH issued this severe thunderstorm warning at May 23, 2011, 8:37 PM EDT for 4 counties in Ohio. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 23, 2011, 8:37 PM EDT (00:37 UTC)
- Expired
- May 23, 2011, 9:13 PM EDT
- In force
- 36 min
- Issued by
- NWS Cleveland, OH
- Area
- Storm-based polygon
Counties Crawford County, OH, Marion County, OH, Morrow County, OH, Seneca County, OH
The radar
The Cleveland radar (KCLE), 120 km from the middle of the area, began a volume at 00:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 23, 2:15 PM EDT | Severe Thunderstorm Watch | SPC | 8 hr |
| May 23, 4:28 PM EDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 0.6 hours before the alert went out and 158 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 729 J/kg
- Mixed-layer CIN
- -44 J/kg
- Mixed-layer LCL
- 1494 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 144 m²/s²
- 0-3 km storm-relative helicity
- 215 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 5.2
The text
As transmitted, in the capitals the NWS used until 2016.
911
WUUS51 KCLE 240037
SVRCLE
OHC033-101-117-147-240130-
/O.NEW.KCLE.SV.W.0061.110524T0037Z-110524T0130Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CLEVELAND OH
837 PM EDT MON MAY 23 2011
THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CRAWFORD COUNTY IN NORTH CENTRAL OHIO
EASTERN MARION COUNTY IN NORTH CENTRAL OHIO
WESTERN MORROW COUNTY IN NORTH CENTRAL OHIO
SOUTHEASTERN SENECA COUNTY IN NORTHWEST OHIO
* UNTIL 930 PM EDT
* AT 836 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 15 MILES SOUTHWEST OF
BLOOMVILLE TO 15 MILES WEST OF WALDO...AND MOVING EAST AT 25 MPH.
* LOCATIONS IMPACTED INCLUDE...
BUCYRUS...
MOUNT GILEAD...
BLOOMVILLE...
WALDO...
CHATFIELD...
NEW WASHINGTON...
GALION...
CARDINGTON...
CRESTLINE...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. SEEK SHELTER INSIDE NOW AND STAY AWAY FROM
WINDOWS.
&&
PLEASE REPORT HAIL AND STRONG WINDS TO THE NATIONAL WEATHER SERVICE
BY CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
LAT...LON 4036 8292 4042 8292 4045 8312 4108 8311
4106 8284 4100 8282 4099 8273 4036 8275
TIME...MOT...LOC 0037Z 248DEG 23KT 4095 8325 4047 8337
$$
ABE1 follow-up statement
113
WWUS51 KCLE 240113
SVSCLE
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
913 PM EDT MON MAY 23 2011
OHC033-101-117-147-240123-
/O.CAN.KCLE.SV.W.0061.000000T0000Z-110524T0130Z/
CRAWFORD OH-MARION OH-MORROW OH-SENECA OH-
913 PM EDT MON MAY 23 2011
...THE SEVERE THUNDERSTORM WARNING FOR WESTERN MORROW...EASTERN
MARION AND CRAWFORD COUNTIES IN NORTH CENTRAL OHIO...AND SOUTHEASTERN
SENECA COUNTY IN NORTHWEST OHIO IS CANCELLED...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT EDT
TUESDAY MORNING FOR NORTHERN OHIO. A SEVERE THUNDERSTORM WATCH ALSO
REMAINS IN EFFECT UNTIL 200 AM EDT TUESDAY MORNING FOR NORTHEAST OHIO
AND NORTHWEST PENNSYLVANIA.
LAT...LON 4036 8292 4042 8292 4045 8312 4108 8311
4106 8284 4100 8282 4099 8273 4036 8275
TIME...MOT...LOC 0113Z 248DEG 23KT 4104 8297 4056 8309
$$
THOMPSONWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at May 23, 7:47 PM EDT, 50 minutes earlier.
Area forecast discussion, May 23, 7:47 PM EDT, 50 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CLEVELAND OH 747 PM EDT MON MAY 23 2011 .SYNOPSIS... LOW PRESSURE OVER THE NORTHERN GREAT LAKES WILL LIFT NORTHEAST ACROSS EASTERN CANADA TONIGHT AND TUESDAY. THE ASSOCIATED COLD FRONT WILL SAG SOUTH ACROSS THE AREA EARLY TUESDAY. THE FRONT WILL THEN BECOME NEARLY STATIONARY. LOW PRESSURE WILL DEVELOP ON THE FRONT ON THURSDAY. && .NEAR TERM /UNTIL 6 AM TUESDAY MORNING/... THE HOURLY FORECAST WILL SHOW SHOWERS AND THUNDERSTORMS ESSENTIALLY FORMING A LINE ACROSS NW OHIO AND MOVING EAST- SOUTHEAST ACROSS THE FORECAST AREA LATE THIS AFTERNOON THROUGH EARLY TONIGHT. DAMAGING WIND WOULD BE THE PRIME THREAT BUT IT IS COLD ENOUGH ALOFT FOR LOCALIZED LARGE HAIL AND THERE IS JUST ENOUGH SHEAR THAT WE CANNOT RULE OUT A TORNADO. THE LOW LEVEL MOISTURE IS HIGHER OVER NE OH/NW PA WITH MORE LOW CLOUDINESS SO THERE SHOULD CONTINUE TO BE LESS HEATING AND LESS CAPE AVAILABLE ALTHOUGH THERE IS SOMEWHAT MORE SHEAR IN THIS AREA. WE MAY SEE THE ACTIVITY DECREASE AS IT REACHES EXTREME NE OH/NW PA TONIGHT. AS WET AS IT HAS BEEN...ANY THUNDERSTORM DOWNPOUR COULD PRODUCE LOCALIZED FLOODING BUT THE ACTIVITY MAY MOVE THROUGH QUICKLY ENOUGH THAT A WIDESPREAD HEAVY BASIN AVERAGE RAINFALL IS UNLIKELY. WE WILL HAVE TO WATCH AS THE ACTIVITY MAY BECOME MORE WEST TO EAST ORIENTED TONIGHT STRUNG OUT AHEAD OF THE FRONT WITH HIGHER POTENTIAL FOR TRAINING. THAT SAID... THERE SHOULD BE A DIMINISHING OF THE ACTIVITY AS THE NIGHT WEARS ON. DO NOT EXPECT THE ACTUAL FRONT TO SAG SOUTH ACROSS THE LAKESHORE COUNTIES UNTIL THE WEE HOURS OF TUESDAY MORNING ALTHOUGH THE OUTFLOW FROM THE STORMS COULD SHIFT THE WIND OFF THE LAKE WELL IN ADVANCE OF THE FRONT. && .SHORT TERM /6 AM TUESDAY MORNING THROUGH THURSDAY NIGHT/... TIMING OF THE NEXT ROUND (AND THE NEXT ROUND) OF SHOWERS/STORMS MAY BE PROBLEMATIC SINCE THE FRONT WILL NOT BE FAR TO THE SOUTH AND THERE COULD BE SHOWERS/SPRINKLES ALMOST ANYTIME IN THE VICINITY OF THE FRONT. THE MAJORITY OF THE SIGNIFICANT RAIN SHOULD STAY TO THE SOUTH TOMORROW AND THERE MAY BE THUNDERSTORM COMPLEXES TO THE SOUTH TO CUT OFF A LOT OF THE DEEP MOISTURE. WILL HAVE A CHANCE FOR SHOWERS ACROSS THE NORTH WITH SHOWERS LIKELY FROM AROUND THE ROUTE 30 CORRIDOR AND SOUTH. THE MODELS ARE SOMEWHAT IN AGREEMENT DEVELOPING A WAVE ON THE FRONT AND INCHING THE FRONT BACK NORTH ON WEDNESDAY INTO THURSDAY. NOT SURE IF IT WILL CLEAR THE LAKESHORE. I BET THAT WITH THE LOWEST SURFACE PRESSURES OVER THE PLAINS STATES THAT ON WEDNESDAY THE WIND WILL TRY TO STAY EAST NEAR THE LAKESHORE AND IN TOLEDO. THE FRONT MAY STILL BE NEAR THE LAKE SHORE ON THURSDAY. WITH THE SURFACE LOW APPROACHING THE THREAT OF SHOWERS/STORMS SHOULD GRADUALLY INCREASE...ESPECIALLY BY THURSDAY EVENING INTO FRIDAY. TEMPERATURES OF COURSE WILL BE TRICKY. THERE WILL BE A SIGNIFICANT DIFFERENCE WHERE THERE ARE CLOUDS AND A NORTH WIND...ESPECIALLY NEAR LAKE ERIE...COMPARED TO A SOUTH FLOW AND SOME SUNSHINE. WILL HAVE TO SPLIT THE DIFFERENCE FOR NOW AND WILL NOT GO AS COOL OR AS WARM AS IT MIGHT END UP BEING. && .LONG TERM /FRIDAY THROUGH MONDAY/... THE GFS AND ECMWF ARE IN REASONABLY GOOD AGREEMENT MOVING ANOTHER LOW PRESSURE SYSTEM ACROSS THE LOWER LAKES ON FRIDAY...EVEN THOUGH THE ECMWF CONTINUES TO BE A BIT FURTHER NORTH WITH THE TRACK OF THE LOW. THIS WILL BE FOLLOWED AGAIN BY A SECOND LOW PRESSURE SYSTEM SATURDAY NIGHT...WITH THE TRACK OF THE ECMWF NOW MUCH FURTHER NORTH THAN THE GFS. TRIED TO TIME THE PRECIP WITH THE SYSTEMS BUT THAT IS A WAG AT BEST THIS FAR OUT. AFTER THIS HOWEVER...MODELS AGAIN IN CONFLICT. GFS FINALLY BUILDS HIGH PRESSURE OVER THE AREA ON MONDAY WHILE ECMWF IS MUCH SLOWER...HOLDING OFF THE HIGH UNTIL TUESDAY. MODELS HAVE BEEN TOO FAST WITH THE RIDGE YESTERDAY SO WENT WITH THE SLOWER ECMWF. && .AVIATION /00Z TUESDAY THROUGH SATURDAY/... STRONG TO SEVERE CONVECTION MOVING THROUGH THE AREA THIS EVENING. TWO AREAS AFFECTING THE REGION. ONE ALONG THE LAKE SHORE AND ANOTHER ABOUT TO MOVE INTO THE SOUTHERN TIER OF OUR AREA. FIRST AREA ABOUT TO GET HIT IS FINDLAY AND I ANTICIPATE THIS STORM COMPLEX WILL MOVE EAST TO MANSFIELD AND AKRON CANTON. STORM MAY STAY JUST SOUTH OF YOUNGSTOWN BUT THEY COULD GET HIT BY THE OUT FLOW. PROBLEM WITH SOUTHERN TIER STORMS IS POSSIBILITY OF 60 KNOT WIND GUSTS AND LARGE HAIL. MENTIONED THIS IN THE TAFS AT FDY, CAK AND YNG. STORMS WILL MOVE OUT OF THE AREA THIS EVENING AND THEN EXPECTING SOME LOW TO MID LEVEL CLOUDS ACROSS THE FORECAST AREA DURING THE NIGHT. THEN EXPECTING IMPROVEMENT TOMORROW DURING THE DAY TO VFR CONDITIONS. WINDS SHIFTING THROUGH THE PERIOD TO NORTH NORTHWEST. .OUTLOOK...NON VFR LIKELY AT TIMES WEDNESDAY AFTERNOON THROUGH FRIDAY IN SHOWERS/STORMS. && .MARINE... SOUTH WINDS WILL CONTINUE ACROSS THE LAKE THIS EVENING ESPECIALLY ALONG THE SHORE. WILL KEEP SUSTAINED WINDS IN THE 15 TO 20 KNOT RANGE WITH SOME HIGHER GUSTS AHEAD OF APPROACHING COLD FRONT. THE COLD FRONT IS EXPECTED TO PUSH ACROSS THE LAKE BEGINNING TUESDAY MORNING SHIFTING WINDS TO THE WEST AND THEN NORTH ACROSS THE WESTERN HALF OF THE LAKE BY EARLY AFTERNOON...THEN SHIFTING WINDS LATER IN THE AFTERNOON ACROSS THE EASTERN HALF. THE FRONTAL BOUNDARY IS EXPECTED TO BECOME STATIONARY OVER THE OHIO VALLEY BY MIDWEEK AS ANOTHER LOW PRESSURE DEVELOPS OVER THE PLAINS. WINDS ACROSS THE LAKE WILL SHIFT TO THE EAST AND THE BOUNDARY WILL MOVE NEAR THE LAKE ON THURSDAY. THERE IS SOME UNCERTAINTY AS TO HOW FAR NORTH THE FRONT WILL GET LATER IN THE WEEK AS LOW PRESSURE MOVES OVER NORTHERN OHIO. FOR NOW BROUGHT THE FRONT OVER THE LAKE ON THURSDAY WITH SOME SOUTHEAST WINDS...BUT THEN TURNED WINDS MORE NORTHERLY ON FRIDAY LEANING MORE TOWARD GFS SOLUTION ON LOW TRACK AS WELL AS WELL AS SREF TREND TOWARD THURSDAY NIGHT. && .CLE WATCHES/WARNINGS/ADVISORIES... OH...NONE. PA...NONE. MARINE...NONE. && SYNOPSIS...KOSARIK NEAR TERM...KOSARIK SHORT TERM...KOSARIK LONG TERM...DJB AVIATION...LOMBARDY MARINE...ABE
Hazardous weather outlook, May 23, 4:41 PM EDT, 3 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE CLEVELAND OH 441 PM EDT MON MAY 23 2011 LEZ061-147>149-167>169-OHZ012>014-021>023-031>033-038-089-PAZ001>003- 242045- LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-WILLOWICK TO GENEVA- ON-THE LAKE OH-GENEVA-ON-THE-LAKE TO CONNEAUT OH- CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-LAKE-GEAUGA- ASHTABULA INLAND-SUMMIT-PORTAGE-TRUMBULL-WAYNE-STARK-MAHONING-HOLMES- ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA- 441 PM EDT MON MAY 23 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE...NORTHEAST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...TONIGHT. SEVERE THUNDERSTORMS ARE LIKELY LATE THIS EVENING INTO TONIGHT. DAMAGING WIND AND HAIL ARE LIKELY. THE RAIN COULD BE HEAVY WITHIN THE STRONGER THUNDERSTORMS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THERE WILL BE AN INCREASED RISK FOR FLOODING THROUGH FRIDAY AS REPEATED HEAVY RAINS MAY OCCUR WITH A FRONT THAT WILL STALL ACROSS THE AREA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED. LEZ143>146-162>166-OHZ003-006>011-017>020-027>030-036-037-047-242045- RENO BEACH TO THE ISLANDS OH-THE ISLANDS TO VERMILION OH- VERMILION TO AVON POINT OH-AVON POINT TO WILLOWICK OH- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-LUCAS-WOOD-OTTAWA- SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-HANCOCK-SENECA-HURON-MEDINA-WYANDOT- CRAWFORD-RICHLAND-ASHLAND-MARION-MORROW-KNOX- 441 PM EDT MON MAY 23 2011 ...SEVERE THUNDERSTORM WATCH 346 IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE...NORTH CENTRAL OHIO...NORTHEAST OHIO AND NORTHWEST OHIO. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. SEVERE THUNDERSTORMS ARE LIKELY LATE THIS EVENING INTO TONIGHT. DAMAGING WIND AND HAIL ARE LIKELY. THE RAIN COULD BE HEAVY WITHIN THE STRONGER THUNDERSTORMS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THERE WILL BE AN INCREASED RISK FOR FLOODING THROUGH FRIDAY AS REPEATED HEAVY RAINS MAY OCCUR WITH A FRONT THAT WILL STALL ACROSS THE AREA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED. LEZ142-242045- MAUMEE BAY TO RENO BEACH OH- 441 PM EDT MON MAY 23 2011 ...SEVERE THUNDERSTORM WATCH 342 IN EFFECT UNTIL 10 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. SEVERE THUNDERSTORMS ARE LIKELY THIS EVENING INTO TONIGHT. DAMAGING WIND AND HAIL ARE LIKELY. RAIN COULD BE HEAVY WITHIN THE STRONGER THUNDERSTORMS. THE RISK IS HIGHEST ACROSS THIS AFTERNOON AND EVENING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THERE WILL BE AN INCREASED RISK FOR FLOODING THROUGH FRIDAY AS REPEATED HEAVY RAINS MAY OCCUR WITH A FRONT THAT WILL STALL ACROSS THE AREA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED.
In the hours before
Local storm report, May 23, 6:41 PM EDT, 1 hour 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
641 PM EDT MON MAY 23 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0633 PM TSTM WND GST 3 W AMHERST 41.40N 82.29W
05/23/2011 E60 MPH LORAIN OH COUNTY OFFICIAL
60 MPH WIND GUST.
&&
MITCHELLLocal storm report, May 23, 7:08 PM EDT, 1 hour 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
708 PM EDT MON MAY 23 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0655 PM HAIL ELYRIA 41.38N 82.11W
05/23/2011 E1.00 INCH LORAIN OH TRAINED SPOTTER
0659 PM TSTM WND DMG NORTH RIDGEVILLE 41.39N 82.02W
05/23/2011 LORAIN OH TRAINED SPOTTER
SEVERAL TREES AND TELEPHONE POLES DOWN ON CENTER RIDGE
ROAD.
0705 PM HAIL 1 E ELYRIA 41.38N 82.09W
05/23/2011 E1.25 INCH LORAIN OH TRAINED SPOTTER
&&
MITCHELLLocal storm report, May 23, 7:20 PM EDT, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
720 PM EDT MON MAY 23 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0650 PM HAIL ELYRIA 41.38N 82.11W
05/23/2011 E1.00 INCH LORAIN OH TRAINED SPOTTER
0713 PM HAIL 3 SW NORTH RIDGEVILLE 41.36N 82.06W
05/23/2011 E1.25 INCH LORAIN OH TRAINED SPOTTER
0713 PM HAIL NORTH OLMSTED 41.41N 81.92W
05/23/2011 E1.00 INCH CUYAHOGA OH TRAINED SPOTTER
0715 PM HAIL NORTH OLMSTED 41.41N 81.92W
05/23/2011 E1.75 INCH CUYAHOGA OH TRAINED SPOTTER
0715 PM TSTM WND DMG PARMA HEIGHTS 41.39N 81.76W
05/23/2011 CUYAHOGA OH TRAINED SPOTTER
SEVERAL BRANCHES DOWN
&&
MITCHELLLocal storm report, May 23, 7:24 PM EDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
724 PM EDT MON MAY 23 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0721 PM HAIL PARMA HEIGHTS 41.39N 81.76W
05/23/2011 E1.25 INCH CUYAHOGA OH TRAINED SPOTTER
&&
MITCHELLLocal storm report, May 23, 7:39 PM EDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
739 PM EDT MON MAY 23 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0733 PM HAIL NORTH ROYALTON 41.31N 81.75W
05/23/2011 E1.00 INCH CUYAHOGA OH TRAINED SPOTTER
0729 PM TSTM WND DMG MIDDLEBURG HEIGHTS 41.37N 81.81W
05/23/2011 CUYAHOGA OH TRAINED SPOTTER
TREES DOWN
&&
MITCHELLLocal storm report, May 23, 7:48 PM EDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
748 PM EDT MON MAY 23 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0745 PM HAIL TWINSBURG 41.32N 81.45W
05/23/2011 E1.00 INCH SUMMIT OH TRAINED SPOTTER
&&
MITCHELLThe office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 23, 8:08 PM EDT | Tornado Warning | CLE | Portage, Trumbull | 37 min |
| May 23, 8:14 PM EDT | Severe Thunderstorm Warning | CLE | Marion, Seneca, Wyandot | 61 min |
| May 23, 8:19 PM EDT | Severe Thunderstorm Warning | CLE | Geauga, Lake | 29 min |
| May 23, 8:38 PM EDT | Severe Thunderstorm Warning | CLE | Ashtabula | 52 min |
| May 23, 8:43 PM EDT | Severe Thunderstorm Warning | CLE | Trumbull | 33 min |
| May 23, 8:58 PM EDT | Severe Thunderstorm Warning | CLE | Ashland, Huron, Knox, Morrow, Richland | 62 min |
| May 23, 9:26 PM EDT | Special Marine Warning | CLE | 2 hr | |
| May 23, 9:28 PM EDT | Severe Thunderstorm Warning | CLE | Huron, Lorain | 28 min |
| May 23, 9:37 PM EDT | Severe Thunderstorm Warning | CLE | Holmes, Wayne | 38 min |
| May 23, 9:46 PM EDT | Severe Thunderstorm Warning | CLE | Cuyahoga, Geauga | 38 min |
| May 23, 10:04 PM EDT | Severe Thunderstorm Warning | CLE | Portage, Trumbull | 56 min |
| May 24, 6:03 PM EDT | Areal Flood Warning | CLE | Mahoning, Portage, Stark, Summit | 100 min |
| May 24, 7:58 PM EDT | Areal Flood Advisory | CLE | Stark, Wayne | 3 hr |
Nearby
Severe Thunderstorm Warnings in Ohio, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.